# SDR REXA201100212

- Difficulty date: March 29, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 21,645 hours, 18,693 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 21,645 hours, 18,693 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT LBL 18 CRACK IS 1.0625 INCH LONG.  CRACK INDICATION AT RBL 18 CRACK IS .8125 INCH LONG.  CRACK INDICATION AT RBL 9 OUTBOARD POST CRACK IS .5 INCH LONG.  CRACK INDICATION AT RBL 9 INBOARD POST CRACK IS .625 INCH LONG.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E AND REO 601R-53-41-609 REV B DEVIATION E.
